# SDR DXTA2014092505895

- Difficulty date: September 24, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 5,079 hours, 3,238 cycles
- Engine: Pwc PW306A
- Engine time: 7,499 hours, 4,675 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

RETURNED TO FIELD DUE TO SMOKE SMELL IN THE CABIN ON TAKEOFF.  REMOVED LT ENGINE& REPLACED WITH SERVICEABLE ENG SN PCE-CC0246.  PERFORMED LEAK & OPERATIONAL CHECKS OF ALL WORK PERFORMED WITH NO DEFECTS NOTED.  COMPLETED 5 POINT CALIBRATION RUNS WITH SATISFACTORY RESULTS.  ALL WORK PERFORMED IAW AMM 71-00-00 & EMM 71-00-00.
